# SDR SWAA2025072487737

- Difficulty date: July 2, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45 STA 663.75+1' TO STA 663.75+3' UPPER SIDE OF CROWN HAS EVIDENCE OF CORROSION.   FAULT IS RESOLVED ON FAULT TTG8Q013HN6W.
